# SDR SIMA200232302

- Difficulty date: November 12, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE GALLEY AREA CENTER BEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING BEAM AND INSTALLED NEW BEAM IAW EMB 145 SRM (EMB 145/1142 REV 19) CHAPTERS 51-40-02, 51-20-03 AND 51-40-06.  (M)
